Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 49, NWS Houston/Galveston, TX

December 9, 2012

NWS Houston/Galveston, TX issued this small craft advisory at Dec 9, 2012, 9:35 AM CST. It took effect at Dec 10, 2012, 6:00 AM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 9:35 AM CST (15:35 UTC)
In effect from
Dec 10, 2012, 6:00 AM CST
Expired
Dec 11, 2012, 2:38 AM CST
In force
21 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WHUS74 KHGX 091535
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
935 AM CST SUN DEC 9 2012

...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD
FRONT ON MONDAY...


GMZ330-335-092345-
/O.NEW.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
935 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY. 

* WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-370-375-092345-
/O.NEW.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
935 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 4 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO
4 AM CST TUESDAY. 

* WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE.

* SEAS...3 TO 6 FEET NEARSHORE...6 TO 10 FEET 20 TO 60 NM
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
346 
WHUS74 KHGX 092112
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 PM CST SUN DEC 9 2012

...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD
FRONT ON MONDAY...

GMZ330-335-100515-
/O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
312 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY...

* WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-370-375-100515-
/O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
312 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
4 AM CST TUESDAY...

* WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE.

* SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 5 FEET NEARSHORE...5 TO 8
  FEET 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
198 
WHUS74 KHGX 100315
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
915 PM CST SUN DEC 9 2012

...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD
FRONT ON MONDAY...

GMZ330-335-101115-
/O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
915 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
MONDAY...

* WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-370-375-101115-
/O.CON.KHGX.SC.Y.0049.121210T1200Z-121211T1000Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
915 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
4 AM CST TUESDAY...

* WINDS...20 TO 30 KNOTS WITH FEW GUSTS TO GALE FORCE.

* SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 5 FEET NEARSHORE...5 TO 8 
  FEET 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
722 
WHUS74 KHGX 101241
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 AM CST MON DEC 10 2012

...STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED BEHIND COLD
FRONT TODAY...

GMZ350-355-370-375-102045-
/O.EXT.KHGX.SC.Y.0049.000000T0000Z-121211T0600Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
641 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...20 TO 30 KNOTS WITH FEW HIGHER GUSTS TO GALE FORCE.

* SEAS...SIGNIFICANT WAVE HEIGHT 3 TO 6 FEET NEARSHORE...5 TO 9 FEET
  20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ330-335-102045-
/O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
641 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...20 TO 30 KNOTS WITH A FEW HIGHER GUSTS TO NEAR GALE FORCE.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
484 
WHUS74 KHGX 101524
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT...

GMZ330-335-102330-
/O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
924 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTH AT 20 TO 30 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-370-375-102330-
/O.CON.KHGX.SC.Y.0049.000000T0000Z-121211T0600Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
924 AM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH AT 20 TO 30 KNOTS WITH FEW HIGHER GUSTS TO GALE
  FORCE.

* SEAS...4 TO 6 FEET NEARSHORE...5 TO 9 FEET 20 TO 60 NM
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
190 
WHUS74 KHGX 102127
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
327 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT...

GMZ330-335-102230-
/O.CAN.KHGX.SC.Y.0049.000000T0000Z-121211T0000Z/
MATAGORDA BAY-GALVESTON BAY-
327 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW THE SUSTAINED 20 KNOTS NEEDED FOR AN
ADVISORY. THEY MAY PICK BACK UP TO NEAR 15 KNOTS OVERNIGHT SO
MARINERS SHOULD STILL USE CAUTION.

$$

GMZ350-355-370-375-110530-
/O.EXT.KHGX.SC.Y.0049.000000T0000Z-121211T0900Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
327 PM CST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...NORTH AROUND 20 KNOTS.

* SEAS...4 FEET NEARSHORE...5 TO 8 FEET BEYOND 20 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
381 
WHUS74 KHGX 110838
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY CANCELLED...

.WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS. THE SMALL CRAFT
ADVISORIES HAVE BEEN CANCELLED.

GMZ350-355-370-375-110945-
/O.CAN.KHGX.SC.Y.0049.000000T0000Z-121211T0900Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
238 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS. THE SMALL CRAFT
ADVISORIES HAVE BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 6:28 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Dec 9, 6:28 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
628 AM CST SUN DEC 9 2012

.DISCUSSION...
SEE 12Z AVIATION DISCUSSION.

&&

.AVIATION...
WIDESPREAD IFR/LIFR CONDITIONS SHOULD IMPROVE TO MVFR BY MID
MORNING...HOWEVER PREVAILING MVFR CONDITIONS SHOULD CONTINUE
THROUGHOUT THE DAY AS ABUNDANT LOW LEVEL MOISTURE CONTINUES TO
FLOW INTO SE TEXAS. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE AREA TONIGHT...TRIGGERING WIDESPREAD MVFR SHRA/TSRA
ACTIVITY OVERNIGHT. THE LONG ANTICIPATED COLD FRONT SHOULD CLEAR
CLL BY 05Z...PASS THROUGH THE HOUSTON METRO AREA AROUND
07/08Z...AND MOVE OFF THE COAST AROUND 12Z. GUSTY NORTH WINDS AND
MVFR CIG CONDITIONS SHOULD CONTINUE BEHIND THE FRONT. 44

&&

.PREV DISCUSSION... /ISSUED 437 AM CST SUN DEC 9 2012/

DISCUSSION...
ANOTHER WARM MORNING ACROSS SOUTHEAST TEXAS TODAY WITH AREAS OF
LOW STRATUS AND PATCHY FOG DEVELOPING ACROSS THE REGION. STREAMER
SHOWERS THAT WE SAW DEVELOPING ACROSS THE REGION THIS TIME
YESTERDAY ARE ABSENT...ALTHOUGH EXPECTING SOME SCATTERED SHOWERS
TO DEVELOP BY MID TO LATE MORNING AS A WEAK UPPER LEVEL
DISTURBANCE MOVES OVERHEAD FROM THE SOUTHWEST. TEMPERATURES WILL
ONCE AGAIN REACH INTO THE UPPER 70S AND LOW 80S THIS AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN
COVERAGE THROUGH THE EVENING AHEAD OF THE MUCH ANTICIPATED COLD
FRONT WHICH WILL BEGIN MOVING INTO SOUTHEAST TEXAS LATE THIS
EVENING AND WILL MOVE OFFSHORE EARLY MONDAY MORNING. STRONG UPPER
LEVEL FLOW WILL SUPPORT THE POTENTIAL FOR SOME STRONG TO SEVERE
THUNDERSTORMS TONIGHT...PARTICULARLY ACROSS OUR NORTHERN
COUNTIES...WITH THE PRIMARY THREAT BEING STRONG WINDS.
TEMPERATURES WILL FALL QUICKLY BEHIND THE FRONT INTO THE 40S AND
50S AND AFTERNOON HIGHS ON MONDAY WILL STRUGGLE TO RISE MUCH FROM
EARLY MORNING VALUES. COOLER AND DRIER CONDITIONS WILL CONTINUE
THROUGH THE MIDDLE OF THE WEEK AS ANOTHER UPPER LEVEL TROUGH
REINFORCES THE DRY AIRMASS ACROSS THE REGION ON WEDNESDAY.

MOISTURE BEGINS TO RETURN TO THE REGION ON THURSDAY AHEAD OF YET
ANOTHER APPROACHING UPPER LEVEL TROUGH. SIGNIFICANT DIFFERENCES
EXIST IN THE MODEL SOLUTIONS FOR THIS SYSTEM AND WILL NOT MAKE ANY
LARGE CHANGES TO THE EXTENDED FORECAST...WHICH CALLS FOR INCREASED
RAIN CHANCES FRIDAY AND SATURDAY AND SLIGHTLY COOLER CONDITIONS ON
SUNDAY. 38

MARINE...
MODERATE SOUTH WINDS WILL PERSIST THROUGH SUNDAY WITH SEAS RUNNING
3 TO 4 FEET. THE MAIN HAZARD THIS WEEK WILL BE A STRONG COLD FRONT
THAT SHOULD PUSH A LINE OF THUNDERSTORMS OFF THE COAST...AND PRODUCE
STRONG NORTHERLY WINDS BEHIND IT ON MONDAY MORNING. A SCA WILL BE
LIKELY FOR ALL COASTAL WATERS BEHIND THE FRONT.  NORTH WINDS SHOULD
BE SUSTAINED AT 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS.
SEAS SHOULD BUILD TO 7 TO 10 KNOTS MONDAY AFTERNOON.

WINDS AND SEAS WILL IMPROVE ON TUESDAY AS THE FOCUS OF THE HIGH
PRESSURE SLIDES TO THE EAST.  RETURN FLOW SHOULD SET UP FOR THE END
OF THE WEEK AND MAY GET SCEC CONDITIONS WITH SFC LOW FORMING IN THE
PLAINS NEXT FRI.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      79  41  49  28  51 /  40  70  20  10   0
HOUSTON (IAH)              81  47  49  33  54 /  30  70  50  10   0
GALVESTON (GLS)            76  58  59  42  55 /  20  80  50  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...38
AVIATION/MARINE...44
Hazardous weather outlook, Dec 9, 5:05 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 AM CST SUN DEC 9 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
505 AM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND EVENING AHEAD OF A STRONG COLD FRONT. SOME OF THESE
THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT
LINE WINDS AND SMALL HAIL THE PRIMARY THREAT. THE GREATEST THREAT
FOR SEVERE WEATHER WILL EXIST ACROSS OUR NORTHERN AND NORTHEASTERN
COUNTIES THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ330-335-350-355-370-375-101115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
505 AM CST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
COASTAL WATERS AHEAD OF A STRONG COLD FRONT THAT WILL ARRIVE AT
THE COAST AFTER MIDNIGHT. STRONG NORTH WINDS WITH GUSTS TO GALE
FORCE POSSIBLE ARE EXPECTED BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTH WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH
LATE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:43 AM CSTDense Fog AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 4 more2 hr
Dec 9, 5:00 PM CSTSpecial Weather StatementHGXHouston45 min
Dec 9, 5:03 PM CSTSpecial Weather StatementHGXPolk, Trinity, Walker42 min
Dec 9, 5:25 PM CSTSpecial Weather StatementHGXBurleson50 min

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.